# SDR ASAA0946361

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65C335475
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BOLT REPLACEMENT FOUND STR END FITTING STR 10L AFT SIDE STA 1016 LOWER HOLE ELONGATED.  REMOVED AND REPLACED STR 10L AFT END FITTING IAW SRM.
